Journal de l'École Polytechnique — Mathématiques (2014 - )

Verfügbarkeit: frei zugänglich
Homepage(s): http://jep.cedram.org/ https://jep.math.cnrs.fr/index.php/JEP/index
Volltext online seit: Jg. 1 (2014)
Verlag: École polytechnique ; CNRS ; Université Joseph Fourier ; CEDRAM
ZDB Nummer: 2818933-4
Fachgruppe(n): Mathematik
E-ISSN(s): 2270-518X
Form: Volltext, nur online
Kosten: kostenlos
Bemerkung: Access policy: The articles of the JEP are published online. The JEP follows a true Open Access policy: The access is freely available on the CEDRAM platform, a program of MathDoc (CNRS and Université Joseph Fourier (Grenoble)). It benefits of a high quality technical support, which allows for a wide visibility (referencing by CrossRef, MathSciNet and Zentralblatt) as well as a permanent archiving on the NUMDAM archive. No fee is required to authors or their institutions in order to publish their work.
  Liste der teilnehmenden Institutionen, die Volltextzugriff bieten.